# SDR DALA2024070806887

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N835DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31945
- Aircraft time: 28,779 hours, 11,156 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: UNKNOWN
- Condition: Smoke
- Location: Seat 12c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0430589) ELEC SMELL AND SMOKE COMING FROM SEAT MONITOR AT 12C. REPLACED MONITOR/POWER SUPPLY KNOWN SOURCE OF SMELL.
